# SDR ORJA97219

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOTED SMOKE IN CABIN, POSSIBLE ACM PROBLEM.  RAN EMERGENCY CHECKLISTS AND RETURNED TO OKC NORMAL LANDING AT 133,00 LBS.  PERFORMED ENGINE RUN WITH ACM IN OPERATION.  NO FAULTS NOTED.  PERF IAW MD-80 MM ENG RUN 71-00 ACM.  CHECK PER MD-80 MM 21-32 PERFORMED CAUTIONARY VISUALLY EXTERIOR INSPECTION PER MD-80 MM 05-51-04, NO DEFECTS NOTED.  (M)
